Skip to main content
main-content

01.09.2009 | Short Communication | Ausgabe 4/2009

Cancer Chemotherapy and Pharmacology 4/2009

Intestinal perforation associated with rituximab therapy for post-transplant lymphoproliferative disorder after liver transplantation

Zeitschrift:
Cancer Chemotherapy and Pharmacology > Ausgabe 4/2009
Autoren:
Agustin Cornejo, Mary Bohnenblust, Catherine Harris, Gregory A. Abrahamian

Abstract

Post-transplant lymphoproliferative disorder (PTLD) is a serious complication after organ transplantation with a cumulative incidence of 1.1% at 18 months and 4.7% at 15 years. It has been reported in patients with or without concomitant Epstein–Barr virus infection. Therapy ranges from a reduction of immunosuppression to administration of conventional cytotoxic chemotherapy. Rituximab, a recombinant chimeric anti-CD20 monoclonal antibody has been used for the treatment of PTLD with promising results and a reduction in treatment-associated mortality. However, the use of rituximab has been associated with spontaneous gastrointestinal perforation. We describe a case of recurrent intestinal perforations after a single dose of rituximab.

Bitte loggen Sie sich ein, um Zugang zu diesem Inhalt zu erhalten

★ PREMIUM-INHALT
e.Med Interdisziplinär

Mit e.Med Interdisziplinär erhalten Sie Zugang zu allen CME-Fortbildungen und Premium-Inhalten der Fachzeitschriften, inklusive eines Print-Abos.

Weitere Produktempfehlungen anzeigen
Literatur
Über diesen Artikel

Weitere Artikel der Ausgabe 4/2009

Cancer Chemotherapy and Pharmacology 4/2009Zur Ausgabe
  1. Das kostenlose Testabonnement läuft nach 14 Tagen automatisch und formlos aus. Dieses Abonnement kann nur einmal getestet werden.

  2. Das kostenlose Testabonnement läuft nach 14 Tagen automatisch und formlos aus. Dieses Abonnement kann nur einmal getestet werden.

Neu im Fachgebiet Onkologie

Mail Icon II Newsletter

Bestellen Sie unseren kostenlosen Newsletter Update Onkologie und bleiben Sie gut informiert – ganz bequem per eMail.

Bildnachweise